Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Stopped taking Norethisterone after biopsy of uterine polyp. Stopped getting periods. Normal?

hi been taking norethisterone since july started it 3rd day of my period for heavy bleeding same again in august on 3rd day of my period and carried on for 6 weeks with no break had a utrine polyp removed 14th sep so stopped taking the norethisterone on that day. i got an infection so was on 2 lots of antibiotics 3 weeks later ive had no period since i had my biopsy and stopped norethisterone is this normal thanks
Asked On : Thu, 22 Nov 2012
Answers:  2 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Hi there,
Yes, its fine that you have had no period since 3 weeks after the biopsy, you should wait for at least another 2 weeks for your periods, if you still dont get it after 2 weeks, then we can consider starting you on combined hormonal pill to regularize your period.
Just taking Nor-ethisterone will not be advisable at present.
Do not worry it sometimes take time for period to get back on track.
Hope this helps.
Answered: Thu, 24 Dec 2015
I find this answer helpful
Orthopaedic Surgeon Dr. Mahaveer Patil 's  Response
Hope this message finds u in good health.
I have gone through ur msg and understand your concern.

it may be due to some sort of hormonal imbalances or variations in the body,though there may be other reasons as well

Nothing to worry about, You should eventually get back to normal.

Take multi vitamin and calcium supplements
Do consult a gynecologist if symptoms worsen

Get back to me for any FOLLOW UP QUERIES anytime.

Regards,Dr Mahaveer Patil...(MBBS,MS,Mch)
Answered: Sat, 6 Aug 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor